# SDR E812004F00004

- Difficulty date: March 15, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N355TW
- Make and model: Beech 200BEECH
- Aircraft serial: BB521
- Engine: Pwa PT6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 101120017119
- Condition: Damaged
- Location: Lt Wing
- Part time: 7,458 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTED LOOSE/DAMAGED RIVETS ATTACHING LT WING CENTER SECTION UPPER LEADING EDGE SKIN PANEL.  UPON REMOVAL FOR SKIN PANEL REPLACEMENT, NOTED PANEL ATTACHED IN SEVERAL PLACES WITH MS20426AD TYPE RIVETS WHERE NAS1097 RIVETS ATTACHED ORIGINALLY.  SKIN RIVET ATTACH HOLES WORN/ELONGATED.  ALSO NOTED MINOR CRACKING IN WS 46.50, WS 56.00, WS 65.50, AND WS 75.50 WEBS IN UPPER FLANGES AT INTERSECTION WITH PN 101120017115 UPPER STRINGER.  SUSPECT CAUSED BY COMBINATION OF NORMAL FATIGUE STRESS IN PROP BLAST AREA COMBINED WITH WORN/OVER COUNTERSUNK ATTACH FASTENER HOLES.  PROP OUT OF BALANCE CONDITION MAY AGGRAVATE SITUATION.
